# SDR REXA2018031100213

- Difficulty date: March 11, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE FWD FLOORBEAM ANGLE AT BS 280,  FOUND THE LT FLOORBEAM CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, AND 51-42-10.
